MathSciNet Relay Station
MathSciNet bibliographic data
MR326853 (48 #5195) 60J80
Holmes, R. A. A local asymptotic law and the exact Hausdorff measure for a simple branching process. Proc. London Math. Soc. (3) 26 (1973), 577–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement